# SDR DXTA2011020904458

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258452
- Aircraft time: 8,769 hours, 6,229 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THERES IS A LOUD RUMBLE/ KNOCKING NOISE COMING FROM UNDERNEATH THE FLOORBOARD NEAR THE EMERGENCY EXIT WHILE IN TURBULANCE. (CREW DEBRIEF HAPPENED ON CLIMBOUT, LIGHT TO MODERATE TURBULANCE)
